Remarks on Chebyshev coordinates.

Burago, Yu.D.; Ivanov, S.V.; Malev, S.G.

Journal of Mathematical Sciences (New York) (2005)

  • Volume: 140, Issue: 1, page 5-13
  • ISSN: 0373-2703

How to cite


Burago, Yu.D., Ivanov, S.V., and Malev, S.G.. "Remarks on Chebyshev coordinates.." Journal of Mathematical Sciences (New York) 140.1 (2005): 5-13. <>.

author = {Burago, Yu.D., Ivanov, S.V., Malev, S.G.},
journal = {Journal of Mathematical Sciences (New York)},
language = {eng},
number = {1},
pages = {5-13},
publisher = {Springer},
title = {Remarks on Chebyshev coordinates.},
url = {},
volume = {140},
year = {2005},

AU - Burago, Yu.D.
AU - Ivanov, S.V.
AU - Malev, S.G.
TI - Remarks on Chebyshev coordinates.
JO - Journal of Mathematical Sciences (New York)
PY - 2005
PB - Springer
VL - 140
IS - 1
SP - 5
EP - 13
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.